Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Loss of concentration, memory, weak erections, muscles, blurred vision, caused by masturbation addiction ?

Hi! Please, tell how to recover from over masturbation? I am ding since 5 years and now i am 19 year old guy. I have serious problem like Concentration, Memory Problems, and Absentmindedness, Weak Erections, week muscles, blur vision etc. Please tell me.. I am in very big troble
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  372
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response

Thanks for the query in healthcaremagic

When you say "recover from masturbation" that means you are too much worried about masturbation.

Masturbation is a normal and safest method of sexual activity for both male and female.

Masturbation as such will not cause any health problems.

Do not relate memory problems, hair loss, weight loss, weakness, vision problems with masturbation.

If at all you have these problems, it may be due to some other reason which you need to investigated.



Consultant in Reproductive & Sexual Medicine
Answered: Fri, 23 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor